# SDR SWAA2021063078362

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS MULTIPLE SPOTS OF CORROSION ; / [01] LOCATED AND DRILLED NEW FLOOR PANEL IAW B737-7 SRM 51-40-05-0G-0; [02] VERIFIED LOCATED AND DRILLED COMPLETED. OK TO TREAT AND PRIME.; [03] TREATED AND PRIMED UNDER SIDE OF NEW AFT CARGO FLOOR PANEL IAW B 737-7 AMM 51-00-58-201 AND AMM 51-21-75-370-803; [04] VERIFIED TREATED AND PRIMED UNDER SIDE OF NEW AFT CARGO FLOOR PANEL IAW B 737-7 AMM 51-00-58-201 AND AMM 51-21-75-370-803
